# SDR COEA2020043001901

- Difficulty date: March 29, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 33,897 hours, 36,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: S5397140221801
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 212701 NR 100004 HEAVY CHECK COE/MINOR REPAIR: LANDING GEAR WHEEL WELL AREA, FRAME 27A BL0 SPLICE HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED SPLICE WITH OEM PART.
